I was hoping for an answer with this one. I recently was hurt again, and since I refuse to take any time off from work, my doc. put me on flexirill (sorry for the misspelling) its a muscle relaxer. Anyway, I have been taking Lexapro for GAD and was wondering if I was hurting myself by taking this. I have only taken 2 and while it does help with the pain, I am starting to have some signs of anxiety again. Anyone have any thoughts???
As long as you told your doctor you were taking Lexapro, he/she would not have put you on something contraindicated. Call your local pharmacist and ask them if there is any interactions with these meds. (There won't be) So relax, you are not harming yourself except by stressing out.
I can't see any reason a muscle relaxant would trigger anxiety, but we are all incredibly different in how we react to medications. You need to speak with your doctor about the increase in anxiety. If the pain is really bad, that could possibly set off some anxiety.....you could ask the pharmacist that as well.
You'll be fine.
I seldom trust docs completely anymore, but when I was on Lexapro, I was suggested to go on a muscle relaxer, I think the same one you're talking about, and the doc said it wouldn't interfere with Lexapro. Don't remember what the situation was anymore, and I didn't take the muscle relaxer, but just one person's experience.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.